# SDR AALA20090723TUL44

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- Aircraft time: 62,368 hours, 32,853 cycles
- System (JASC): 5200 · Doors
- Part: Fitting
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT CABIN BULKHEAD DOOR LOWER DOOR BEAM LEFT SIDE BAYONET LATCH FITTING CRACKED.  REMOVED CRACKED FITTING AND INSTALLED NEW LOWER BAYONET LATCH FITTING IN DOOR UNDER ESO-80186  E58-6375157 MRT-021974.
